MathSciNet Relay Station
MathSciNet bibliographic data
MR2053363 (2005f:03046) 03C45
Casanovas, Enrique; Wagner, Frank O. The free roots of the complete graph. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1543–1548 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement